# SDR 2GYR201910240001

- Difficulty date: October 21, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N163DK
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0042
- Aircraft time: 6,057 hours, 4,275 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 258UM431
- Part serial: NA
- Condition: Failed
- Location: Lt Mlg
- Part time: 6,057 hours, 4,275 cycles
- Component: Mlg, Raythn
- Component part number: 8UM523179A
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WHEN THE AIRCRAFT TOUCHED DOWN ON LANDING, THE CREW NOTED A LARGE VIBRATION THROUGHOUT THE AIRFRAME. THE VIBRATION LESSENED IN INTENSITY AS THE AIRCRAFT SLOWED AND WENT AWAY WHEN STOPPED. TAXI TO THE RAMP WAS REPORTED AS NORMAL. IT WAS DISCOVERED THAT THE LEFT MAIN LANDING GEAR TORQUE LINK BOLT FAILED. THIS CAUSED THE LOWER GEAR ASSEMBLY TO ROTATE FREELY, CAUSING THE WHEELS TO SHIMMY. THIS IN TURN CAUSED THE UPPER TORQUE LINK TO CONTACT THE WHEELS, TIRES, AND OUTBOARD BRAKE ASSEMBLY. THE SHIMMY CAUSED THE WEIGHT ON WHEELS SWITCH NORMALLY ATTACHED TO THE LOWER TORQUE LINK TO DEPART THE AIRCRAFT. IT WAS LATER FOUND BY AIRPORT OPERATIONS DURING A FOD INSPECTION OF THE RUNWAY AFTER THE INCIDENT.
